American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 137 of 137 found      Go to page: < 2 3 4 5

[121] Pertti Mattila. Hausdorff $m$ regular and rectifiable sets in $n$-space . Trans. Amer. Math. Soc. 205 (1975) 263-274. MR 0357741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] John C. Wells. A note on a corollary of Sard's theorem . Proc. Amer. Math. Soc. 48 (1975) 513-514. MR 0364578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Robert M. Hardt. Homology and images of semianalytic sets. Bull. Amer. Math. Soc. 80 (1974) 675-678. MR 0348140.
Abstract, references, and article information   
View Article: PDF

[124] Plinio Simoes. On a class of minimal cones in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 488-489. MR 0331197.
Abstract, references, and article information   
View Article: PDF

[125] Lawrence R. Ernst. A proof that $\mathcal{H}^2$ and $\mathcal{T}^2$ are distinct measures . Trans. Amer. Math. Soc. 191 (1974) 363-372. MR 0361007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] M. Marcus and V. J. Mizel. Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems. Bull. Amer. Math. Soc. 79 (1973) 790-795. MR 0322651.
Abstract, references, and article information   
View Article: PDF

[127] J. C. Breckenridge. The significant cylindrical condition and a Hausdorff rectifiable set . Proc. Amer. Math. Soc. 37 (1973) 549-552. MR 0311876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] James C. Kelly. Quasiconformal mappings and sets of finite perimeter . Trans. Amer. Math. Soc. 180 (1973) 367-387. MR 0357783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] R. Bott and A. Haefliger. On characteristic classes of $\Gamma $-foliations. Bull. Amer. Math. Soc. 78 (1972) 1039-1044. MR 0307250.
Abstract, references, and article information   
View Article: PDF

[130] Edward Silverman. A sufficient condition for the lower semicontinuity of parametric integrals . Trans. Amer. Math. Soc. 167 (1972) 465-469. MR 0296785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Ronald Gariepy. Current valued measures and Ge\"ocze area . Trans. Amer. Math. Soc. 166 (1972) 133-146. MR 0293066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] William P. Ziemer. Slices of maps and Lebesgue area . Trans. Amer. Math. Soc. 164 (1972) 139-151. MR 0291415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Ronald Gariepy. Ge\"ocze area and a convergence property . Proc. Amer. Math. Soc. 34 (1972) 469-474. MR 0297974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Henry C. Wente. An existence theorem for surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 200-202. MR 268743.
Abstract, references, and article information   
View Article: PDF

[135] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF

[136] R. L. Jeffery. Sets of $k$-extent in $n$-dimensional space . Trans. Amer. Math. Soc. 35 (1933) 629-647. MR 1501706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] William F. Osgood. A Jordan curve of positive area . Trans. Amer. Math. Soc. 4 (1903) 107-112. MR 1500628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 137 of 137 found      Go to page: < 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia